Top > α-almost $\mathbb{R}$-paracompact
HTML convert time to 0.002 sec.

α-almost $\mathbb{R}$-paracompact

Last-modified: 2011-08-19 (金) 12:54:55

Definition Edit

A subset A of a space X is said to be α-almost imgtex.fcgi?%5bres=100%5d%7b$%5cmathbb%7bR%7d$%7d%25.png-paracompct iff for every X-open cover U with imgtex.fcgi?%5bres=100%5d%7b$%7cU%7c%5cle%5cmathbb%7bR%7d$%7d%25.png of A there exists an X-locally finite family of X-open subsets V which refines U and is that the family of X-closures of members of V forms a cover of A.

Reference Edit

  • Cao Ji-Ling, Weakly closed multifunctions and paracompactness, Internat. J. Math and Math. Sci. Vol.16, No.2, pp.345-350 (1993)